Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Consistent round rash on legs, itches on spreading. No relief with OTC topical creams. What could it be?

Hi Doctor, I have a round rash on my leg that itches and just won t go away. I ve had it for about 3 months. It started out as a few tiny watery bumps, but with time it got bigger. It s round and it has red bumps around the ring, and in the centre and it itches once it begins to spread. I ve tried a few over the counter topical creams, but nothing seems to work. I m really concerned because of the duration of time that I ve had it. Wish I could send you a picture. Really would appreciate any have given. Looking forward to your reply. Thanks...LJ
Asked On : Fri, 27 Jul 2012
Answers:  1 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Erythematous annular patch with central clearing can be tinea is caused by superficial dermatophyte can be cured by atarax 25 mg at night.terbinafine 250 mg for fourteen days and application of terbinafine ointment can cure it.use a ketaconasole soap to wash the body to rove the fungal infection
Answered: Fri, 27 Jul 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor